# SDR SWAA2022021708101

- Difficulty date: June 14, 2018
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N783SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29809
- Aircraft time: 62,745 hours, 36,856 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING UPR FIXED TE PNL; LWR SUPT BRKT CRACKED AT LWR FASTENER; 10' OTBD OF #6 SPOILER. / REMOVED CRACKED SUPPORT BRACKET FROM LEFT WING UPPER T/E PANEL; O/B OF #6 SPOILER IAW SRM 51-40-02 STEP 9. INSTALLED SUPPORT BRACKET; 115A2982-9; IAW SRM 51-40-02 STEP 9.B. ATAG# A82496
